Invariant properties of positive linear electrical circuits

Tadeusz Kaczorek

Abstract

The invariant properties of the stability, reachability, and transfer matrices of positive linear electrical circuits with integer and fractional orders are investigated. It is shown that the stability, reachability and transfer matrix of positive linear systems are invariant under their integer and fractional orders.
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesPoznan University of Technology Academic Journals. Electrical Engineering, ISSN 1897-0737, (0 pkt)
Issue year2019
No97
Pages109-123
Publication size in sheets0.7
Keywords in English invariance, positive, linear, system, stability, reachability, transfer matrix
DOIDOI:10.21008/j.1897-0737.2019.97.0010
Internal identifier000045357
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)5
Score sourcejournalList
ScoreBUT score = 9.0, 17-06-2019, manual
Ministerial score = 5.0, 04-03-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?